# SDR 97FDEA00009

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 727-25
- Aircraft serial: 19299
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE STA 740 LT WING ATTACH FWD FITTING CORRODED, FOR LT FWD BOTTLE BOLT.  REMOVED CORROSION BY REAMING BORE PER BOEING SRM 57-10-7 FIG 2, SHEET 1.  FABRICATED AND INSTALLED SLEEVE PER SRM 57-10-7, FIG 2 SHEET 5.
